Hi, Todd. Good to see your post - I've thought about you often. I'm so sorry the road is so rough for you. I'm not clear if you're taking meds via injection or not. I know that's a solution for many people when they can't tolerate drugs like methotrexate orally. It 'by-passes' the stomach and usually eliminates the nausea stuff. I expect that might be the case with other injectable drugs as well. I'd sure give that some thought. I was on methotrexate and imuran; now I'm on cellcept. It seems to be working...finally. Cellcept is sometimes used for lupus nephritis - and high doses of prednisone. Maybe your rheumatologist will refer you to a kidney doctor for that.
You know, I don't think I've ever seen anyone talk about 'end stage' things on this forum, but I'm sure it's something many of us think about. It's a hard topic to face, but one that we all have to make our peace with at some time. I'm sorry that you have to face that reality so young, Todd, and I pray that you find a way to cope; to have that quality of life you're looking for. I'm wondering if you might find someone locally, maybe through your area hospice program?
Glad you are able to log on again. I hope you'll stay with us when you can. There are a lot of caring people here, and a lot of collected wisdom. You may find some answers; you will certainly find someone who listens. Take care, my friend.